# SDR AWXA200301120

- Difficulty date: September 27, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: D535853070000100
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-07 CHECK THE RT APU DOOR HOLD OPEN HANDLE STAY PIN BRACKET WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED RT APU DOOR HOLD OPEN STAY PIN BRACKET IAW AWA E.R. 26-5358-03270-ES-1.
